The turnpike property and the longtime behavior of the Hamilton-Jacobi-Bellman equation for finite-dimensional LQ control problems

C. Esteve, H. Kouhkouh, D. Pighin, E. Zuazua. The turnpike property and the long-time behavior of the Hamilton-Jacobi-Bellman equation for finite-dimensional ...
Read More

Turnpike in Optimal Control PDES, ResNets, and beyond

B. Geshkovski, E. Zuazua, Turnpike in Optimal Control PDES, ResNets and beyond (2022) Acta Numer., Vol. 31, pp. 135-263. doi:10.1017/S0962492922000046 ...
Read More

Preface- Control and Analysis of Partial Differential Equations

Nicolae Cîndea, Günter Leugering, Jëróme Lohêac, Sorin Micu, Kirsten Morris, Takeo Takahashi and Enrique Zuazua. Preface- Control and Analysis of ...
Read More

Initial data identification for the one-dimensional Burgers equation

Thibault Liard, Enrique Zuazua. Initial data identification for the one-dimensional Burgers equation. (2022). IEEE T Automat. Contr., Vol. 67, No ...
Read More

Nonuniqueness of minimizers for semilinear optimal control problems

D. Pighin. Nonuniqueness of minimizers for semilinear optimal control problems (2022) J. Eur. Math. Soc, , published online first. https://doi.org/10.4171/jems/1232 ...
Read More

A framework for randomized time-splitting in linear-quadratic optimal control

Daniël Veldman, Enrique Zuazua. (2022) Numerische Mathematik. DOI: https://doi.org/10.1007/s00211-022-01290-3 Abstract. Inspired by the successes of stochastic algorithms in the training of ...
Read More

Numerical Control: Part A

Emmanuel Trélat, Enrique Zuazua. Numerical Control: Part A First Edition (2022), Elsevier Science & Technology. Handbook of Numerical Analysis XXIII, ...
Read More

Numerical hypocoercivity for the Kolmogorov equation

Porretta A., Zuazua E. Numerical hypocoercivity for the Kolmogorov equation APPL MATH COMPUT, AMS. Vol. 86. No. 303 (2017), pp ...
Read More
Wave composition

Lipschitz dependence of the coefficients on the resolvent and greedy approximation for scalar elliptic problems

Choulli M., Zuazua E. Lipschitz dependence of the coefficients on the resolvent and greedy approximation for scalar elliptic problems C ...
Read More

Null Controllability of Linear Heat and Wave Equations with Nonlocal Spatial Terms

Fernández-Cara E., Lu Q., Zuazua E. Null Controllability of Linear Heat and Wave Equations with Nonlocal Spatial Terms SIAM J ...
Read More

From averaged to simultaneous controllability

Lohéac J., Zuazua E. From averaged to simultaneous controllability Ann. Fac. Sci. Toulouse Math. Vol.25, No.4 (2016), pp. 785-828, DOI: ...
Read More

Stable observation of additive superpositions of Partial Differential Equations

E. Zuazua. Stable observation of additive superpositions of Partial Differential Equations. Syst. Control. Lett. Vol.93 (2016), pp. 21–29, DOI: 10.1016/j.sysconle.2016.02.017 Abstract: ...
Read More

Norm saturating property of time optimal controls for wave-type equations

Lohéac. J, Zuazua E. Norm saturating property of time optimal controls for wave-type equations IFAC-PapersOnLine, Vol. 49, No.8 (2016), pp ...
Read More